MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS VERSATEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS VERSATEX; MESH, SURGICAL, POLYMERIC
Model Number VTX5050M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, postoperative laparoscopic robotic assisted ventral hernia repair procedure, the patient had recurrent ventral hernia one year after the original repair.The mesh failure was confirmed by ct scan.Reoperation will be performed to repair the recurrent ventral hernia.

Brand Name
VERSATEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key9755928
Report Number9615742-2020-00453
Device Sequence Number2574429
Product Code FTL
UDI-Device Identifier10884521532298
UDI-Public10884521532298
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K150091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberVTX5050M
Device Catalogue NumberVTX5050M
Device Lot NumberSSH0366X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight103